Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Bagirov Shirmayil Hasan oglu
Veb-site     
Place of birth Armenia, Mehri district, Nuvedi village 
Date of birth 01.01.1966 
Education Moscow State University 
Scientific degree phD in mathematics and physics
Title Assistant professor 
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name

 

1211.01

Differential equations

On positive periodic solutions of parabolic equations
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

35

 

 

5

 

5
Number of patents and certificates of authorship  

Staff training:     

-         number of  PhD

 
Basic scientific achievements Explored questions of the existence of global positive solutions of semilinear elliptic and parabolic equations in various fields, received accurate assessment of the existence of positive solutions. In cylindrical domains in the neighborhood of infinity is studied the asymptotic behavior of solutions of semilinear elliptic equations of second order satisfying the homogeneous Neumann condition. 
Names of scientific works

1. Багыров Ш.Г.О существовании положительного решения параболического уравнения второго порядка с периодическими коэффициентами по времени Вестник МГУ, сер.I, мат. мех, 1996, №2,с.86-89

2.Багыров Ш.Г. О существовании положительного решения нелинейного параболического уравнения второго порядка с периодическими коэффициентами по вре мени .Дифференциальные уравнения, 2007, №4, стр. 562-565

3.Bagirov Sh.G. On asymptotics of periodical in time solutions of second order nonlinear parabolic equations in cylindrical domains. Transactions of NAS of Азербаижан , 2006, №4, vol.XXVI, 11p

4. Guseynov Sh.E., Kopytov E.A., Pyzinkevich E.,Sh.G.Bagirov Stochastic ODE and PDE Models of the Current Stock of Divisible Productions.

International Journal of Dunamics of Partial Differential Equations, Vol. 8, Issue 1, (http: //www.intlpress.com / DPDE/) p.37-46, 2010

5. Sh.G.Bagirov On acymtotic properties of solutions to nonlinear elliptic equation. Transactions of NAS of Азербаижан , 2010, №4, vol.XXX, 9p

6. Sharif E. Guseynov, Janis S. Rimshans, Eugene A. Kopytov, SH.G.Bagirov Solution of the Model of Exhaust Concentration Dynamics in Urban Atmosphere under Unknown Turbulent Air Flow Velocity.

International Journal of Procedia Environmental Sciences, Vol/ 16, Elsevier Press, 2010, pp/118-124. (www.Elsevier.com/Iocate/procedia)

7. Sh.G.Bagirov On acymtotic properties of solutions of nonlinear elliptic equation

Transactions of NAS of Азербаижан , 2011, №1, vol.XXXI, 11p

8. Sharif E. Guseynov, Sh.G.Bagirov Distributed mathematical models of undetermined “ without preference” motion of traffic flow

Discrete and continuous dynamical systems,supplement 2011,pp. 589-600

9. Sh.E. Guseynov, A.V. Berezhnoy, J. V. Aleksejeva, Sh.G.Bagirov On two models for analysis, evaluation and prediction of aqueous and atmospheric anvironment

Elsevier, ScienceDirect, Energy Procedia 2(2012) 34-41

10.Багыров Ш.Г. О существовании поло-жительного решения полу-линейного параболического уравнения второго порядка с периодическими коэф-фициентами по времени

Bakı Universitetinin xəbərləri, fizika-riyaziyyat elmləri seriyası, №3, 2013, s. 39-47

11.Багыров Ш.Г. Отсутствие положительных решений для полулинейного параболического уравнения второго порядка с периодическими коэф-фициентами по времени Дифференциальные уравнения, 2014, том 50, №4, стр.551-555

12. Shirmail G.Bagirov On behavior at infinity of the solutions of a semilinear elliptic equation of second order

Proceedings of the Institute of Mathematics and Mechanics, 2014,Volume 41, Issue 1

13. Shirmail H.Bagirov Absence of positive solutions of a semi-linear parabolic equation with lowest derivatives and time periodic coefficients in external domains. Caspian journa Vol 3, No2 (2015)l of applied mathematics, ecology and economics Vol 3, No2 (2015)

Membership with international and foreign scientific organizations  
Pedagogical activity Docent of “Differential integral equations” chair of mech. math. faculty of Baku State University 
Other activities  
Awards and prizes

Honorary Diploma (due to the 90th anniversary of the BakuStateUniversity)

Honorary Diploma (ANAS Institute of Mathematics and Mechanics, 2014) 
Main place of work and its address

Baku State University, Academic Zahid Khalilov street, 23

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position leading researcher
Office phone (+994 12) 5380284 
Mobile (+994 50) 5124535 
Home phone (+994 12) 4406577 
Fax  
E-mail sh_bagirov@yahoo.com